MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MX100

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MX100
Model Number 867033
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the mx100 monitor shows a speaker malfunction error message.No sound was present.Patient involvement is unknown.There was no report of patient or user harm.
 
Additional Manufacturer Narrative
Reporting institution phone #: (b)(6).Reporter phone #: (b)(6).A follow up report will be submitted upon completion of the investigation.
 
Event or Problem Description
The customer reported the mx100 monitor shows a speaker malfunction error message.No sound was present.Patient involvement is unknown.There was no report of patient or user harm.The product associated with the event was returned and evaluation/analysis was performed.The engineer determined that the issue was associated with the connection of the speaker to the main board.The speaker cable was reconnected to resolve the issue, and the device was returned to functional use.

Brand Name
INTELLIVUE MX100
Common Device Name
INTELLIVUE MX100
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
jeanne ahearn
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key15760612
Report Number9610816-2022-00569
Device Sequence Number8221526
Product Code MHX
UDI-Device Identifier00884838082595
UDI-Public00884838082595
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K171801
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number867033
Device Catalogue Number867033
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2022
Supplement Date Received by Manufacturer11/15/2022
Initial Report FDA Received Date11/09/2022
Supplement Report FDA Received Date12/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/28/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown